# SDR ASAA2013042294587

- Difficulty date: April 22, 2013
- Submitted: April 24, 2013
- Operation: Air carrier
- Aircraft: N553AS
- Make and model: Boeing 737890
- Aircraft serial: 34594
- Aircraft time: 28,045 hours, 8,755 cycles
- System (JASC): 2612 · Fire Detection
- Part: Warning Light
- Condition: False Activation
- Location: Fire Warning
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

IN CRUISE FLIGHT THE FIRE WARNING BELL CUTOUT LIGHT ON THE GLARE SHIELD ON BOTH F/OS AND CAPTS SIDE ILLUMINATED FOR LESS THAN TWO SECONDS AND THE FIRE BELL INTERMITTENTLY RANG 3 TIMES AND LIGHT EXTINGUISHED, THREE MINUTES LATER F/OS FIRE BELL CUTOUT LIGHT FLICKERED ONCE WITH NO BELL.  NO OTHER LIGHTS ILLUMINATED. NO MASTER CAUTION, OVERHEAT, ENGINE LIGHT, OR CARGO LIGHTS ILLUMINATED.   PERFORMED FIRE WARNING AND OVERHEAT DETECTION TEST IAW AMM TASK 26-10-00-710-801. GROUND CHECKED OK. INSPECTED GLARE SHIELD WARNING LIGHTS AND ASSOCIATED WIRING.  NO DEFECTS NOTED.  ACFT OK FOR SERVICE.
